Browsing by Author van Heijster, P

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 3 of 3
Issue DateTitleAuthor(s)Citation
2017Absolute instabilities of travelling wave solutions in a Keller-Segel modelMarangell, Robert; Davis, P N; van Heijster, P; Mathematics & StatisticsAbsolute instabilities of travelling wave solutions in a Keller-Segel model, Nonlinearity, vol.30, 2017, 2017,pp 4029-4061
2015Numerical computation of an Evans function for travelling wavesMarangell, Robert; Wechselberger, Martin; Harley, K; Pettet, G J; van Heijster, P; Mathematics & Statistics; Mathematics & StatisticsNumerical computation of an Evans function for travelling waves, Mathematical Biosciences, vol.266, N/A, 2015,pp 36-51
2016Seaweed cultivation and the remediation of by-products from ethanol production: a glorious green growthKim, Peter; Boland, John; Cusimano, Nicole; Greenwood, Ava; Harley, K; Maisano, Joe; Mercer, Geoff; Nelson, Mark; Pettet, Graeme; Sweatman, Winston; van Heijster, P; Mathematics & StatisticsSeaweed cultivation and the remediation of by-products from ethanol production: a glorious green growth, ANZIAM Journal, vol.56, N/A, 2016,pp M1-M29